RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 3(399), Pages 203–204 (Mi umn9417)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Cesàro convergence of spherical averages for Markov groups and semigroups

A. I. Bufetovab, A. V. Klimenkoa, M. I. Khristoforovc

a Steklov Mathematical Institute of RAS
b Rice University, USA
c St.-Petersburg State University

DOI: https://doi.org/10.4213/rm9417

Full text: PDF file (389 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2011, 66:3, 633–634

Bibliographic databases:

Document Type: Article
MSC: 37A30, 28D15
Presented: D. V. Anosov
Accepted: 10.02.2011

Citation: A. I. Bufetov, A. V. Klimenko, M. I. Khristoforov, “Cesàro convergence of spherical averages for Markov groups and semigroups”, Uspekhi Mat. Nauk, 66:3(399) (2011), 203–204; Russian Math. Surveys, 66:3 (2011), 633–634

Citation in format AMSBIB
\Bibitem{BufKliKhr11}
\by A.~I.~Bufetov, A.~V.~Klimenko, M.~I.~Khristoforov
\paper Ces\`aro convergence of spherical averages for Markov groups and semigroups
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 3(399)
\pages 203--204
\mathnet{http://mi.mathnet.ru/umn9417}
\crossref{https://doi.org/10.4213/rm9417}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2859192}
\zmath{https://zbmath.org/?q=an:1244.37006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66..633B}
\elib{http://elibrary.ru/item.asp?id=20423209}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 3
\pages 633--634
\crossref{https://doi.org/10.1070/RM2011v066n03ABEH004751}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294606900004}
\elib{http://elibrary.ru/item.asp?id=18005387}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052777632}


Linking options:
  • http://mi.mathnet.ru/eng/umn9417
  • https://doi.org/10.4213/rm9417
  • http://mi.mathnet.ru/eng/umn/v66/i3/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bufetov A., Klimenko A., “On Markov operators and ergodic theorems for group actions”, Eur. J. Comb., 33:7 (2012), 1427–1443  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:603
    Full text:122
    References:40
    First page:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019